MathSciNet Relay Station
MathSciNet bibliographic data
MR75651 (17,784b) 53.1X
Flanders, Harley Methods in affine connection theory. Pacific J. Math. 5 (1955), 391–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement